# SDR JJBA20121018004

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 31,840 hours, 34,900 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013103
- Condition: Broken
- Location: Mlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN THE THE LANDING GEAR WAS LOWERED, RECEIVED A WARNING INDICATION THAT THE NLG DOORS FAILED TO CLOSE.  DECLARED AN EMERGENCY AND WAS ABLE TO LAND SAFELY WITHOUT FURTHER INCIDENT.  GROUND MX FOUND THE NLG DOOR BELLCRANK BROKEN.  MX R & R THE BROKEN BELLCRANK.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
